# SDR SWIA202266939

- Difficulty date: November 15, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N130SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000449
- Aircraft time: 20,993 hours, 11,936 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Mechanic Error
- Location: Frm 23
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

HOLES INCORRECTLY LOCATED, ON RT INBD SEAT TRACK, FRAME 23 LOWER FLANGE.  FABRICATED A NEW SEAT TRACK FLANGE AND INSTALLED IAW ETD2022-170-034737, REV A.
